Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I shaved my genitals 2 nights ago and now its itches, please suggest me the remedy for it

I shaved my genitals 2 nights ago and now its itches like crazy any help? Ok I was a little drunk and it was the first time ive ever done it....well now it itches and burns like freaking crazy and I cant go to sleep. Ive tried every lotion i can find in the house and no relief. Only thing that makes it feel better is a hot bath but I need to get to sleep and cant lay in the tub all night. Oh yea by the way im a guy and it itches mainly on my very lowest part of my stomach just above where my penis is.
Asked On : Wed, 9 Dec 2009
Answers:  2 Views:  512
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi... you can use powder talc to decrease the irritation.. And do not worry you do not have to do this every day.. The irritation will go away in less than a week..

Answered: Wed, 9 Dec 2009
Urologist Dr. Rajiv goel's  Response
welcome to healthcaremagic,

I can understand what you are going through.apply calamine lotion on the scrotum, it shall give you comfort. Also apply mycoderm powder twice daily
Answered: Fri, 18 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor